I'm starting Remicade Tuesday the 17th of May! I'm excited but also kinda nervous cause my prom is on that Friday the 20th of May. I was wondering if anyone knows if weight gain can be a side effect of Remicade. I'd very much like to fit into my dress!
Also, if anyone can tell me anything about the experience at all, I'd love to hear. The good and the bad! The nurse told me my pediatric GI will be in the hospital with me to administer everything after doing a physical examination. She said it would be about 5 hours, which means I can leave school early (I'm a bit too happy about that) =P
Thanks for listening, and responces would be lovely!
17 year-old female
Dx: October 2010 Lymphocytic Colitis
Tried: Entocort, Prednisone(60 mg then tapered, never again), Pentasa, Bentyl, Lomotil. Pepto Bismol, Immodium, Dicychlomine, Cloestrymine
Currently: Prozac, Creon (not working)
Trying 6-mp and/or Remicade soon, rather nervous!
As much as this stinks, it could always be worse.